# SDR ARWA0010702

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE, LT ECS COMPARTMENT, STATION 449 BULKHEAD FRAME IS CRACKED ON FWD SIDE BETWEEN STRINGER 41 TO STRINGER 42.  STOP DRILLED CRACK, CUT AND TRIMMED REPAIR ANGLES, DRILLED, PRIMED PAINTED AND PREPPED AREA.  INSTALLED PARTS AND INSTALLED FASTENERS ALL WORK ACCOMPLISHED IN ACCORDANCE WITH SRM 53-11-00 FIG 833.
